# SDR ASAA2014022607004

- Difficulty date: February 26, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 29,469 hours, 8,678 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WITH APU ON AND PROVIDING POWER EXTERNAL POWER DISCONNECTED CAUSED ALL POWER TO BE LOST. BATTERY PROVIDING POWER.  APU GEN OFF BUSS LIGHTS ON,  RECONNECTED APU TO BUSSES AND CDS FAULT LIGHT ILLUMINATED FOR APPROX 3 TO 4 MIN.  THEN WENT AWAY.  ACFT GROUNDED.  PERFORMAED APU OPS TEST, START, REF AMM 49-11-00-800-801.  BLUE LIGHT EXTINGUISHED.  NO FAULTS NOTED. CDS LIGHT NORMAL DURING DEU BOOT PROCESS REF FIM TASK 31-62, TASK 801,  PARA B.
